Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The boundary value problems and semigroups associated with certain integro-differential operators

Author: Joanne Elliott
Journal: Trans. Amer. Math. Soc. 76 (1954), 300-331
MSC: Primary 45.0X
MathSciNet review: 0060715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Ahiezer, On some inversion formulas for singular integrals (In Russian), Bull. Acad. Sci. URSS. Sér. Math. vol. 9 (1945). MR 0015567 (7:439g)
  • [2] W. Feller, On a generalization of Marcel Riesz' potentials and the semi-groups generated by them, The Marcel Riesz Memorial volume, Lund.
  • [3] -, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. vol. 55 (1952). MR 0047886 (13:948a)
  • [4] G. Hamel, Integralgleichungen, Springer, 1949.
  • [5] G. H. Hardy, The theory of Cauchy's principal values, (a) First paper, Proc. London Math. Soc. vol. 34 (1902) p. 16; (b) Second paper, Ibid. p. 55.
  • [6] E. Hille, On the generation of semi-groups and the theory of conjugate functions, Kungl. Fysiografiska Sällskapets i Lund Förhandlingar vol. 21 (1952) no. 14. MR 0045944 (13:660c)
  • [7] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the 2nd Symposium on Probability and Statistics, Berkeley, 1950. MR 0045333 (13:568b)
  • [8] M. Kac and H. Pollard, Partial sums of independent random variables, Canadian Journal of Mathematics vol. 2 (1950). MR 0036465 (12:114b)
  • [9] H. Söhngen, Die Lösungen der Integralgleichung $ g(x) = {(2\pi)^{ - 1}}\smallint _{ - a}^{ + a}f(\xi)d\xi /(\xi - x)$ und deren Anwendung in der Tragflügeltheorie, Math. Zeit. vol. 45 (1939).
  • [10] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society